# SDR HEEA966416

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5220 · Emergency Exits
- Part: Rod
- Part number: 350A25109521
- Condition: Defective
- Location: Jettison Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT WILL NOT HOLD DOOR OPEN. REPLACED DOOR SWITCH.
